# SDR DL72W001305

- Difficulty date: July 10, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- Aircraft time: 75,977 hours, 51,314 cycles
- Engine: Pwa JT8D15
- Engine time: 70,332 hours, 54,721 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 687531
- Condition: Failed
- Location: Nr 3
- Part time: 70,332 hours, 54,721 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB, NR 3 ENG HAD VIBRATION, LOUD BANG, AND LOSS OF THRUST.  NO FIRE WARNING.  REPLACED NR 3 ENGINE.
